Refining Jensen's Integral Inequality for Divisions of Measurable Space

[img]
Preview
631-3726-1-PB.pdf - Published Version (902kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Refining Jensen's Integral Inequality for Divisions of Measurable Space. Journal of Mathematical Extension, 12 (2). pp. 87-106. ISSN 1735-8299

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40519
Official URL https://www.ijmex.com/index.php/ijmex/article/view...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Jensen’s inequality; convex functions; lebesgue integral; weighted means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login